Alert archive / Iowa / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 156, NWS Quad Cities, IA

July 20, 2017Des Moines County, Henry County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 20, 2017, 7:05 PM CDT for Des Moines County, Henry County, Iowa. It was in force for 40 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2017, 7:05 PM CDT (00:05 UTC)
Expired
Jul 20, 2017, 7:45 PM CDT
In force
40 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Des Moines County, IA, Henry County, IA

The radar

The Quad Cities radar (KDVN), 108 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 7:09 PM CDTHAIL 1Mount Pleasant, IATIME ESTIMATED FROM RADAR.
Jul 20, 7:10 PM CDTTSTM WND DMG4 W Mount Pleasant, IADELAYED REPORT - TIME ESTIMATED - STRONG WINDS DOWNED TREE LIMBS AND POWER LINES.
Jul 20, 7:11 PM CDTTSTM WND DMGMount Pleasant, IALARGE TREE BRANCH DOWN IN TOWN NEAR MCDONALDS.
Jul 20, 7:11 PM CDTTSTM WND GST 60Mount Pleasant, IA
Jul 20, 7:11 PM CDTHAIL 0.25Mount Pleasant, IAVERY HEAVY RAIN FALLING AS WELL.
Jul 20, 7:23 PM CDTTSTM WND DMGMount Pleasant, IADUMPSTER FLIPPED OVER AND A FENCE DOWN NEAR HOTEL.
Jul 20, 7:28 PM CDTTSTM WND DMGMount Pleasant, IALARGE BARN BLOWN OVER...REPORT VIA KWQC FACEBOOK.
Jul 20, 7:40 PM CDTTSTM WND GST 554 W Mount Pleasant, IA
Jul 20, 7:40 PM CDTHAIL 0.884 W Mount Pleasant, IA
Jul 20, 7:50 PM CDTTSTM WND DMG1 N Mount Pleasant, IALARGE ROAD DETOUR SIGN FLIPPED OVER ALONG WITH A PIECE OF FENCE BLOWN DOWN.
Jul 20, 7:53 PM CDTHAIL 0.251 Nw Mount Pleasant, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.1 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2017-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2017-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2392 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted.

728 
WUUS53 KDVN 210005
SVRDVN
IAC057-087-210045-
/O.NEW.KDVN.SV.W.0156.170721T0005Z-170721T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
705 PM CDT THU JUL 20 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Southern Henry County in southeastern Iowa...
  West central Des Moines County in southeastern Iowa...

* Until 745 PM CDT

* At 705 PM CDT, a severe thunderstorm was located near Mount
  Pleasant, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Mount Pleasant, New London, Westwood, Lowell, Henry County
  Fairgrounds, Water Works Park, Oakland Mills, Stephenson Park,
  Oakland Mills Park and Mount Pleasant Municipal Arpt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4094 9169 4106 9151 4095 9126 4081 9141
TIME...MOT...LOC 0005Z 300DEG 12KT 4095 9149 

HAIL...<.75IN
WIND...60MPH
 
$$

ERVIN
4 follow-up statements
118 
WWUS53 KDVN 210014
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
714 PM CDT THU JUL 20 2017

IAC057-087-210045-
/O.CON.KDVN.SV.W.0156.000000T0000Z-170721T0045Z/
Henry IA-Des Moines IA-
714 PM CDT THU JUL 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN HENRY AND WEST CENTRAL DES MOINES COUNTIES...

At 713 PM CDT, a severe thunderstorm was located over Mount Pleasant,
moving southeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Mount Pleasant, New London, Westwood, Lowell, Henry County
Fairgrounds, Water Works Park, Oakland Mills, Stephenson Park,
Oakland Mills Park and Mount Pleasant Municipal Arpt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4094 9169 4106 9151 4095 9126 4081 9141
TIME...MOT...LOC 0013Z 318DEG 8KT 4094 9151 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
168 
WWUS53 KDVN 210018
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
718 PM CDT THU JUL 20 2017

IAC057-087-210045-
/O.CON.KDVN.SV.W.0156.000000T0000Z-170721T0045Z/
Henry IA-Des Moines IA-
718 PM CDT THU JUL 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN HENRY AND WEST CENTRAL DES MOINES COUNTIES...

At 718 PM CDT, a severe thunderstorm was located over Mount Pleasant,
moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Mount Pleasant, New London, Westwood, Lowell, Henry County
Fairgrounds, Water Works Park, Oakland Mills, Stephenson Park,
Oakland Mills Park and Mount Pleasant Municipal Arpt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4094 9169 4106 9151 4095 9126 4081 9141
TIME...MOT...LOC 0018Z 320DEG 13KT 4093 9151 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
330 
WWUS53 KDVN 210026
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
726 PM CDT THU JUL 20 2017

IAC057-087-210045-
/O.CON.KDVN.SV.W.0156.000000T0000Z-170721T0045Z/
Henry IA-Des Moines IA-
726 PM CDT THU JUL 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN HENRY AND WEST CENTRAL DES MOINES COUNTIES...

At 725 PM CDT, a severe thunderstorm was located over Mount Pleasant,
moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Mount Pleasant, New London, Westwood, Lowell, Henry County
Fairgrounds, Water Works Park, Oakland Mills, Stephenson Park,
Oakland Mills Park and Mount Pleasant Municipal Arpt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4094 9169 4106 9151 4095 9126 4081 9141
TIME...MOT...LOC 0025Z 282DEG 9KT 4094 9154 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN
874 
WWUS53 KDVN 210032
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
732 PM CDT THU JUL 20 2017

IAC057-087-210045-
/O.CON.KDVN.SV.W.0156.000000T0000Z-170721T0045Z/
Henry IA-Des Moines IA-
732 PM CDT THU JUL 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN HENRY AND WEST CENTRAL DES MOINES COUNTIES...

At 731 PM CDT, a severe thunderstorm was located over Mount Pleasant,
moving southeast at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Mount Pleasant, New London, Westwood, Lowell, Henry County
Fairgrounds, Water Works Park, Oakland Mills, Stephenson Park,
Oakland Mills Park and Mount Pleasant Municipal Arpt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and is leading to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4094 9169 4106 9151 4095 9126 4081 9141
TIME...MOT...LOC 0031Z 303DEG 4KT 4096 9158 

HAIL...1.00IN
WIND...60MPH
 
$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:23 PM CDT, 42 minutes earlier.

Area forecast discussion, Jul 20, 6:23 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
623 PM CDT Thu Jul 20 2017

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 330 PM CDT Thu Jul 20 2017

Quasi-stationary front undulating generally west-to-east acrs
central IA and lingering outflow boundaries on northern fringe of
ongoing heat dome, to be focus of occasional rounds of severe and
heavy rain producing thunderstorms through the first half of the
weekend, before northwest flow brings about a reprieve from the
storms, heat and humidity by early next week. Until then, flooding
rains possible for select areas of the CWA, and resultant river
flooding. Current area more sensitive right now are far northwestern
IL that got hit with heavy rain last night.

&&

.SHORT TERM...(This Evening through Friday)
ISSUED AT 330 PM CDT Thu Jul 20 2017

Tonight...Will keep ongoing heat headlines going through at least
Fri evening, but with temporary bouts of storms and convective
debris producing some passing breaks in the excessive heat.

As for storm chances tonight, see two scenarios unfolding. First one
is in the VCNTY of the above mentioned front acrs central IA along
and south of I80, where LLVL moisture convergence is occurring. This
would be this evening where isolated to sctrd storms could fire, if
the EML can be overcome. The other zone would be along elevated warm
front draped acrs the north half of IA, into northwest IL where CU
field is ongoing. This could be more from mid evening and into the
overnight, early Fri morning hours. Will cover potentials with low
to moderate chance POPS. If storms could get going, despite marginal
shear, a few could be strong with gusty winds and locally heavy
rainfall. Patchy fog possible in pooled sfc DPT fields and light
winds later tonight into early morning.

Friday...Whatever thunderstorm activity lingers out of Thu night into
Fri morning may diurnally wane. This should allow some of the heat
to rebuild, thus the ongoing heat headlines. But some areas to the
north may not recover and stay below true excessive heat criteria.
Then the main from will try to retreat north, possibly adjusting
it's way from northwest of Cedar Rapids, to princeton IL by evening.
This could be the late afternoon focus for more storms. With more
organized storm clusters developing acrs southern MN and looking to
propagate east-southeast along thermal gradient, along with the late
afternoon frontal alignment locally opening up NW IL to more
storms, will issue a Flash Flood watch for the 3 NW IL counties hard
hit by heavy rain last night, Jo Daviess, Stephenson, and Carroll
from 21z Fri through 14z Sat. Strong to severe storms possible Fri
afternoon where they fire.    ..12..

.LONG TERM...(Friday Night through Thursday)
ISSUED AT 330 PM CDT Thu Jul 20 2017

Hot & humid with storms and heavy rains with risk of severe into
Saturday...then return to cooler and drier conditions.

Long Term Forecast Confidence Assessment...fair or average with by
far the primary issue is timing, intensity and coverage of
convection abd heavy rainfall Friday night into Saturday AM due to
feedback issues.

Friday night...expect moderate to locally heavy rains over NE 1/2 of
area with retreating warm front and low pressure system with some
portions receiving 1 to 3 inches possible.  This in far NE sections
is enough to warrant Flash Flood Watch over NE 3 counties that got
lots of water last 24 hours.  Some severe also possible with
damaging winds main risk.   Mins of in the lower to middle 70s due
to high dewpoints and clouds are reasonable.

Saturday and Saturday night...another hot and humid day with highs
into lower to middle 90s with heat indices 100 to 105 degrees over
all but far north sections.  Some concern POPS may be too low for
later shifts to reassess into Saturday night.  Mins in the upper 60s
to lower 70s are expected as drier air starts to move in.

Sunday...Turning a bit cooler and definitely less humid as NW winds
allow for dewpoints to fall through the day.  Decent gradient with
lower 80s north to lower 90s south as core of cool air doesn't
arrive until later in the day into Monday.

Sunday night through Tuesday Night...fair with Canadian high
pressure and slightly below normal temperatures with highs 75 to 85
and lows 55 to to 65 and moderately low humidity.

Wednesday through Thursday...near to slightly above normal as higher
moisture and more humid air allows for chances of typical late
summer convection mostly in PM hours.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
ISSUED AT 620 PM CDT Thu Jul 20 2017

A low confidence hot and humid forecast remains in place tonight.
Conditions are mainly VFR outside of storms, and that should be
the rule except for a period of light fog early in the morning.
There remains enough confidence that storms will move through the
area in the mid evening to early morning hours to allow for a
tempo wording in forecasts north of Burlington. That said, BRL
has a nearby storm that is slowly moving east as fo 23Z. That
storm could impact the BRL airport, but it also may die quickly
before moving that far east. It is isolated and very slow moving.
ERVIN

&&

.HYDROLOGY...
Issued at 330 PM CDT Thu Jul 20 2017

Rivers...have issued a Flood Watch for points on Rock River due to
last nights widespread heavy rains of 2 to 5+ inches in the basin
averages. If additional widespread heavy rains occur Friday
night...then major flooding is likely in many or all most forecast
points.

Rainfall...area rains very possible in northeast sections could be
locally widespread 2 plus inches.  This could result in local flash
flooding issues in areas that received over 2 inches last night.
This is the reason for the Flash Flood Watch in the northeast.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 8 PM CDT Saturday for Benton-Clinton-Jones-
     Linn.

     Excessive Heat Warning until 8 PM CDT Saturday for Cedar-Des
     Moines-Henry IA-Iowa-Jefferson-Johnson-Keokuk-Lee-Louisa-
     Muscatine-Scott-Van Buren-Washington.

IL...Heat Advisory until 8 PM CDT Saturday for Bureau-Putnam-
     Whiteside.

     Excessive Heat Warning until 8 PM CDT Saturday for Hancock-
     Henderson-Henry IL-McDonough-Mercer-Rock Island-Warren.

     Flash Flood Watch from Friday afternoon through Saturday morning
     for Carroll-Jo Daviess-Stephenson.

MO...Excessive Heat Warning until 8 PM CDT Saturday for Clark-
     Scotland.

&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...Nichols
AVIATION...Ervin
HYDROLOGY...Nichols
Hazardous weather outlook, Jul 20, 3:38 PM CDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
338 PM CDT Thu Jul 20 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-212045-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
338 PM CDT Thu Jul 20 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms with strong winds, small hail and torrential rainfall
will impact portions of eastern Iowa and northwest Illinois early
this morning. Heavy rain falling on areas already saturated from
recent storms may lead to localized flash flooding.

Later this afternoon and tonight, scattered thunderstorms may redevelop
across eastern Iowa and northwest Illinois. These storms will have the
potential to produce damaging wind, large hail and torrential rainfall.

Area rivers are expected to experience flooding. Please see the latest
Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Friday through Saturday...several rounds of thunderstorm complexes will
push across portions of the outlook area, mainly along and north of
Interstate 80. There is the potential for these storms to be severe
with damaging winds and large hail. Torrential rainfall is likely with
several inches of rain possible in a short time. This could lead to
localized flash flooding. However, confidence is low on the timing
and exact location of the thunderstorm complexes.

Hot and humid conditions can be expected through Saturday. The hotter
temperatures should generally occur near and south of Highway 30. Temperatures
are expected to push well into the 90s with dewpoints well into the
70s to around 80. This will push heat index values to 105 to 110 every
afternoon through Saturday. But cloud cover and storm outflow may bring
temporary cool downs to the ambient temperatures, especially north
of Highway 30.

Heat advisories and excessive heat warnings are in place for northeast
Missouri, much of eastern Iowa and west central Illinois through Saturday.
Please see the latest National Weather Service statements for details.

River flooding impacts could be high, especially on the Rock River
if the river basin does receive widespread 2 plus inches of rain. This
could result in flooding on the Mississippi River later next week.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Jul 20, 5:43 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
543 PM CDT THU JUL 20 2017

IAC057-087-202315-
Henry-Des Moines-
543 PM CDT THU JUL 20 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HENRY AND
NORTHWESTERN DES MOINES COUNTIES UNTIL 615 PM CDT...

At 543 PM CDT, a strong thunderstorm was located near Mount Pleasant,
moving southeast at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm. There is a chance that this storm could produce breif funnel
clouds.

Locations impacted include...
Mount Pleasant, New London, Mediapolis, Danville, Mount Union,
Kossuth, Henry County Fairgrounds, Mount Pleasant Municipal Arpt,
Prairie Grove, Big Hollow Recreation Area, Pleasant Grove, Dodgeville
and Yarmouth.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4096 9161 4108 9149 4103 9111 4084 9126
TIME...MOT...LOC 2243Z 300DEG 13KT 4099 9148

ERVIN
Special weather statement, Jul 20, 6:30 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
630 PM CDT THU JUL 20 2017

IAC057-087-210000-
Henry-Des Moines-
630 PM CDT THU JUL 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HENRY AND
NORTHWESTERN DES MOINES COUNTIES UNTIL 700 PM CDT...

At 629 PM CDT, a strong thunderstorm was located over New London, or
near Mount Pleasant, moving southeast at 15 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
New London, Mediapolis, Danville, Kossuth, Big Hollow Recreation
Area, Pleasant Grove, Dodgeville, Northfield, Garland, Yarmouth,
Sperry and Prairie Grove.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4083 9140 4101 9151 4107 9132 4107 9098
      4085 9124
TIME...MOT...LOC 2329Z 329DEG 11KT 4095 9144

ERVIN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:37 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson53 min
Jul 20, 7:56 PM CDTFlash Flood WarningDVNHenry, Jefferson6 hr
Jul 20, 8:27 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson46 min
Jul 20, 8:45 PM CDTSevere Thunderstorm WarningDVNLouisa, Muscatine31 min
Jul 20, 8:58 PM CDTFlash Flood WarningDVNHenry, Jefferson, Louisa, Muscatine, Washington6 hr
Jul 20, 9:44 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott46 min
Jul 20, 9:46 PM CDTSevere Thunderstorm WarningDVNJefferson, Keokuk, Washington30 min
Jul 20, 10:13 PM CDTSevere Thunderstorm WarningDVNClinton, Scott45 min
Jul 20, 10:39 PM CDTSevere Thunderstorm WarningDVNClinton, Scott35 min
Jul 20, 11:39 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Keokuk27 min
Jul 21, 12:40 AM CDTSpecial Weather StatementDVNCedar, Johnson, Muscatine65 min
Jul 21, 1:27 AM CDTSpecial Weather StatementDVNScott63 min
Jul 21, 5:10 AM CDTSpecial Weather StatementDVNBuchanan, Cedar, Jones, Linn65 min
Jul 21, 2:56 PM CDTRiver Flood WatchDVNDelaware, Jones67 hr
Jul 21, 2:56 PM CDTRiver Flood WatchDVNJackson4 days
Jul 21, 2:56 PM CDTRiver Flood WatchDVNBuchanan, Linn5 days
Jul 21, 3:51 PM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Washington54 min
Jul 21, 4:39 PM CDTSevere Thunderstorm WarningDVNIowa, Johnson66 min
Jul 21, 4:49 PM CDTTornado WarningDVNJohnson56 min
Jul 21, 5:01 PM CDTSevere Thunderstorm WarningDVNCedar, Jones, Linn59 min
Jul 21, 5:16 PM CDTFlash Flood WarningDVNCedar, Johnson, Jones, Linn6 hr
Jul 21, 5:24 PM CDTSevere Thunderstorm WarningDVNDubuque37 min
Jul 21, 5:39 PM CDTTornado WarningDVNCedar, Johnson, Muscatine51 min
Jul 21, 6:10 PM CDTTornado WarningDVNMuscatine50 min
Jul 21, 6:50 PM CDTSpecial Weather StatementDVNClinton, Scott55 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.